Wildfire, W Kittitas/W Yakima/W Klickitat T X Sw
- When
- August 4, 12:00 AM PST to August 13, 11:59 PM PST
- Where
- W Kittitas/W Yakima/W Klickitat T X Sw forecast zone
- Reported by
- OTHER FEDERAL AGENCY
The Lick Creek Fire, centered nine miles north of Cle Elum, burned 735 acres.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PDT wrote it up.
The Lick Creek Fire, centered nine miles north of Cle Elum, burned 735 acres.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Aug 3, 6:15 PM PST, 5 hours 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
715 PM PDT WED AUG 3 2005
.DISCUSSION...SATL CONTINUES TO SHOW A CLOUDLESS SKY WITH GOOD
RADIATIONAL COOLING EXPECTED TONIGHT. DRY AND VERY WARM TO HOT
TEMPERATURES EXPECTED FOR THE NEXT TWO DAYS WITH A HEAT ADVISORY IN
EFFECT TOMORROW AFTERNOON AND FRIDAY. THE CURRENT FORECAST APPEARS
ON TRACK WITH NO CHANGES ANTICIPATED.
&&
.AVIATION...VFR CONDITIONS WILL PERSIST FOR THE NEXT 24 HOURS.
CURRENT TAFS AND TWEBS REFLECT THE FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 53 100 62 101 / 0 0 0 0
ALW 60 101 67 103 / 0 0 0 0
PSC 49 101 58 103 / 0 0 0 0
YKM 50 100 54 101 / 0 0 0 0
HRI 48 101 57 103 / 0 0 0 0
ELN 46 97 56 96 / 0 0 0 0
RDM 47 99 51 102 / 0 0 0 0
LGD 49 95 56 98 / 0 0 0 0
5J0 52 99 51 104 / 0 0 0 0
DLS 51 103 62 100 / 0 0 0 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...HEAT ADVISORY FROM 1 PM THURSDAY TO 8 PM FRIDAY FOR ORZ041-
ORZ042-ORZ044-ORZ045.
WA...HEAT ADVISORY FROM 1 PM THURSDAY TO 8 PM FRIDAY FOR WAZ024-
WAZ027-WAZ028-WAZ029.
&&
TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/97HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
230 PM PDT WED AUG 3 2005
WAZ024>030-ORZ041>050-041215-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-BLUE MOUNTAINS-
JOHN DAY BASIN-OCHOCO-JOHN DAY HIGHLANDS-GRANDE RONDE VALLEY-
WALLOWA COUNTY-
230 PM PDT WED AUG 3 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HIGH PRESSURE WILL BUILD OVERHEAD ACROSS THE PACIFIC NORTHWEST.
STRONG DRYING TRENDS WILL OCCUR IN THE MID AND UPPER-LEVELS OF THE
ATMOSPHERE AS THE RIDGE BUILDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
EXCESSIVE HEAT THURSDAY
EAST COLUMBIA RIVER GORGE OF WASHINGTON, LOWER COLUMBIA BASIN
OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
EASTERN COLUMBIA RIVER GORGE OF OREGON, LOWER COLUMBIA BASIN
OF OREGON, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON
EXCESSIVE HEAT FRIDAY
EAST COLUMBIA RIVER GORGE OF WASHINGTON, LOWER COLUMBIA BASIN
OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
EASTERN COLUMBIA RIVER GORGE OF OREGON, LOWER COLUMBIA BASIN
OF OREGON, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON
WITH AN UPPER-LEVEL RIDGE FIRMLY IN PLACE THE REMAINDER OF THE WEEK
WILL BE QUITE WARM AND DRY. A THERMAL TROUGH WILL SAG NORTHWARD AND
EASTWARD INTO CENTRAL WASHINGTON AND OREGON THURSDAY AND FRIDAY.
WITH THIS THERMAL TROUGH IN THE VICINITY SURFACE TEMPERATURES IN THE
LOWER COLUMBIA BASIN...COLUMBIA RIVER GORGE...FOOTHILLS OF THE
BLUES...YAKIMA VALLEY...AND NORTH CENTRAL OREGON WILL CLIMB INTO THE
UPPER 90S TO LOWER 100S. A HEAT ADVISORY HAS BEEN ISSUED FOR THESE
AREAS. TEMPERATURES WILL DROP SLIGHTLY SATURDAY...WITH MORE COOLING
SUNDAY AS AN UPPER LEVEL TROUGH APPROACHES THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PROTOTYPE GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WEATHER.GOV/PENDLETON
AND SELECT GRAPHICAL HAZARDS.1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Washington in 2005Every state in 2005This day in weather historyWarnings in Washington, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5472439.